| Catalog Number |
21-2965-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that when rinsing the gripper with a pre-filled syringe of 0.9% nacl, it leaked through the two-way valve, even though the main access was not sealed.There was no patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
Investigation summary: the affected device was returned for evaluation.The sample was received in used conditions with damage in the component upon visual inspection.During functional testing the sample was evaluated by introducing distilled water with a syringe to verify that the liquid flowed correctly.The test exhibited a leak in the gripper component.The root cause can be traced back to a component failure.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No actions were implemented.